# SDR REXA2012102801427

- Difficulty date: October 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 17,971 hours, 15,510 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED ATB TO DTW (ON FLIGHT 4125 SCHEDULED TO FLY DTW TO CVG) DUE TO LAV SMOKE TOILET AT 1500' AGL BUT NO VISIBLE SMOKE.  THE CREW RAN THE QRH AND DECLARED AN EMERGENCY.  LANDING WEIGHT WAS 47,300 AND THE AIRCRAFT LANDED WITH NO ISSUES.  COMPLIED WITH WORKSCOPE FOR SMOKE IN THE CABIN.  FOUND THE COALESCER SOILED.  REMOVED AND REPLACED COALESCER SOCKS IAW AMM 21-51-13.  CHECKS GOOD ON APU.  COMPLIED WITH WORKSCOPE FOR SMOKE IN THE CABIN.  NO FURTHER DEFECTS NOTED.  PERFORMED HIGH POWER ENGINE RUN WITH ECS SELECTED TO ENGINE BLEEDS & APU BLEEDS.  NO SMOKE NOTED OR INDICATED.  OK FOR SERVICE.
